Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 96, NWS Kansas City, MO

June 4, 2020Atchison County, Doniphan County, Kansas; Andrew County, Buchanan County, Holt County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 12:46 AM CDT for Atchison County, Doniphan County, Kansas; Andrew County, Buchanan County, Holt County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 12:46 AM CDT (05:46 UTC)
Expired
Jun 4, 2020, 1:30 AM CDT
In force
44 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Holt County, MO

The radar

The Topeka radar (KTWX), 122 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 1:25 AM CDTTSTM WND GST 581 Nne Saint Joseph Airp, MOST. JOSEPH AIRPORT REPORTED 58 MPH GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 9:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS53 KEAX 040546
SVREAX
KSC005-043-MOC003-021-087-040630-
/O.NEW.KEAX.SV.W.0096.200604T0546Z-200604T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1246 AM CDT Thu Jun 4 2020

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Doniphan County in northeastern Kansas...
  Atchison County in northeastern Kansas...
  Western Buchanan County in northwestern Missouri...
  Southeastern Holt County in northwestern Missouri...
  Andrew County in northwestern Missouri...

* Until 130 AM CDT.

* At 1246 AM CDT, severe thunderstorms were located along a line
  extending from near White Cloud to Kickapoo Reservation to near
  Onaga, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Joseph, Atchison, Savannah, Wathena, Elwood, Mound City,
  Highland, Troy, Country Club Villa, Country Club, Oregon,
  Effingham, Amazonia, Rushville, Lancaster, Forest City, Fillmore,
  White Cloud, Muscotah and Denton.

This includes the following highways...
 Interstate 29 between mile markers 52 and 84.
 Interstate 229 between mile markers 5 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3965 9557 3965 9534 4000 9534 4000 9531
      4003 9535 4004 9542 4006 9542 4007 9539
      4012 9539 4014 9542 4012 9461 3962 9494
      3953 9502 3953 9510 3950 9505 3942 9514
      3942 9557
TIME...MOT...LOC 0546Z 281DEG 38KT 4002 9540 3971 9564 3941 9619 

HAIL...1.00IN
WIND...60MPH
 
$$

PP
2 follow-up statements
295 
WWUS53 KEAX 040606
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
106 AM CDT Thu Jun 4 2020

KSC005-043-MOC003-021-087-040630-
/O.CON.KEAX.SV.W.0096.000000T0000Z-200604T0630Z/
Doniphan KS-Atchison KS-Buchanan MO-Holt MO-Andrew MO-
106 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR DONIPHAN...ATCHISON...WESTERN BUCHANAN...SOUTHEASTERN HOLT AND
ANDREW COUNTIES...

At 106 AM CDT, severe thunderstorms were located along a line
extending from near Mound City to near Everest to near Potawatomi
Reservation, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Joseph, Atchison, Savannah, Wathena, Elwood, Mound City,
Highland, Troy, Country Club Villa, Country Club, Oregon, Effingham,
Amazonia, Rushville, Lancaster, Forest City, Fillmore, White Cloud,
Muscotah and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3965 9557 3965 9534 4000 9534 4000 9531
      4003 9535 4004 9542 4006 9542 4007 9539
      4012 9539 4014 9542 4012 9461 3962 9494
      3953 9502 3953 9510 3950 9505 3942 9514
      3942 9557
TIME...MOT...LOC 0606Z 280DEG 41KT 4013 9513 3967 9538 3937 9591 

HAIL...1.25IN
WIND...60MPH
 
$$

Barham
172 
WWUS53 KEAX 040629
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
129 AM CDT Thu Jun 4 2020

KSC005-043-MOC003-021-087-040638-
/O.EXP.KEAX.SV.W.0096.000000T0000Z-200604T0630Z/
Doniphan KS-Atchison KS-Buchanan MO-Holt MO-Andrew MO-
129 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR DONIPHAN...ATCHISON...WESTERN
BUCHANAN...SOUTHEASTERN HOLT AND ANDREW COUNTIES WILL EXPIRE AT 130
AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Kansas...and northwestern and west central Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of northern Doniphan and eastern Holt Counties. 

LAT...LON 3965 9557 3965 9534 4000 9534 4000 9531
      4003 9535 4004 9542 4006 9542 4007 9539
      4012 9539 4014 9542 4012 9461 3962 9494
      3953 9502 3953 9510 3950 9505 3942 9514
      3942 9557
TIME...MOT...LOC 0628Z 281DEG 38KT 4009 9484 3963 9509 3933 9562 

$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:41 AM CDT, 5 minutes earlier.

Area forecast discussion, Jun 4, 12:41 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1241 AM CDT Thu Jun 4 2020

.Discussion...
Issued at 1241 AM CDT THU JUN 4 2020

This AFD will focus on the next 6 to 12 hours of how these two
mesoscale convective systems will impact the area. Currently there
is a east to west moving MCS over central MO that has become mostly
gust dominant, but is still developing along a low level convergent
boundary just north of the Missouri River that goes just south of
St. Joseph. This convergent boundary has been the focus for back-
building thunderstorms that have put down 1-2 inches per hour and
lead to multiple flash flood warnings in areas of Randolph and
Chariton counties with 3+ inches already fallen. This E-W oriented
line will be the focus for possible future flash flooding if storms
can continue to develop and back build until that NW MCS can
converge with this boundary, but this may only aggravate an already
saturated region. Most of central Missouri will likely see 4+ inches
of rainfall with a large area under a flash flood warning as there
is 4-5 more hours of heavy rain expected. Strong winds will likely
occur with the gust front as we have seen 40-50mph winds as it went
through Sedalia.

The MCS over northeast KS will likely also play off the E-W oriented
boundary providing a focus for it to accelerate along the arm of
storms that will likely form over the next couple hours. The main
severe threat will likely be along this boundary and south into the
KC metro area in the next few hours. There will likely be two
threats with this MCS, damaging winds and flash flooding. An
analysis of TOP's radar shows that this storm is currently outflow
dominant, but indicates strong winds behind the outflow with the
actual storms. A MCV appears to be forming on the north side of the
this MCS, which may help enhance the rear inflow jet and create a
stronger bow echo as it approaches the KS/MO border area and the KC
Metro. Low level and effective shear are all perpendicular to the
line which may help to balance the system more as it moves east.
Plenty of energy is available for this system with 3500-4000 J/kg of
MUCAPE ahead of it. DCAPE values of ~1400 J/kg indicate there is
plenty of potential for winds to reach the surface with only a weak
inversion in place as temperatures are still in the 80s. There is
some marginal effective SRH and perpendicular 0-3km shear vectors as
it enters Missouri, so we will have to watch for potential
mesovortices formation as well. What will happen when these two
features merge is a great question? CAM solutions show it merging
and stalling both systems before it finally pushes out to the SE,
but we are a bit worried it may lead to a stalling of movement and
create a major flooding concern over central and western Missouri.
Rivers and creeks will likely start to rise by morning and could
become an issue depending on how much QPF we actually get over the
region. By the afternoon the storms and their immediate threat will
move off, but river and areal flooding may still be an issue going
into the afternoon.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1209 AM CDT THU JUN 4 2020

The main impacts to the area will be a line of thunderstorms that
will be pushing through the area from the NW and another complex
of storms moving from east to west over central MO. These two
complexes will meet somewhere east of the KS/MO border with
widespread moderate rain, MVFR visibilities, lightning, and
potentially severe wind gusts near 60-70mph. All this will occur
in the first 6 hours of the TAFs, before things finally move off
to the SE by the early afternoon. Some rain may linger behind this
system longer than the TAFs have, but it is difficult to time
exactly when that will push east. VFR conditions are expected
after 18Z today with no precipitation in the forecast through the
end of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Barham
Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 19 hours before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
546 AM CDT Wed Jun 3 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
546 AM CDT Wed Jun 3 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered thunderstorms will be possible this evening, with large
hail and strong winds being the primary concerns. Another round of
thunderstorms will be possible, mainly south of I-70 overnight
tonight. More gusty winds will be possible with this overnight round.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for strong to severe storms for Thursday and
Friday. Hail and wind will be the primary concerns with this
activity.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 3, 11:38 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1138 PM CDT Wed Jun 3 2020

MOZ024-025-032-033-040530-
Macon MO-Chariton MO-Randolph MO-Linn MO-
1138 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...
NORTHWESTERN RANDOLPH...SOUTHEASTERN LINN AND SOUTHWESTERN MACON
COUNTIES UNTIL 1230 AM CDT...

At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marceline, moving southeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marceline, Huntsville, Bevier, Bucklin, Callao, New Cambria,
Jacksonville, Wien, Excello and Prairie Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3972 9311 3990 9269 3968 9244 3941 9252
      3953 9296 3959 9295
TIME...MOT...LOC 0438Z 318DEG 14KT 3970 9298

PP
Special weather statement, Jun 3, 11:44 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1144 PM CDT Wed Jun 3 2020

MOZ031-032-039-040530-
Carroll MO-Saline MO-Chariton MO-
1144 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHARITON...CENTRAL
CARROLL AND NORTH CENTRAL SALINE COUNTIES UNTIL 1230 AM CDT...

At 1143 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brunswick, or 14 miles northwest of Slater, moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Carrollton, Brunswick, Bosworth, Wakenda, Miami, Bogard, De Witt and
Triplett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3931 9357 3950 9356 3953 9297 3925 9303
TIME...MOT...LOC 0443Z 286DEG 17KT 3940 9320

PP
Special weather statement, Jun 4, 12:03 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1203 AM CDT Thu Jun 4 2020

MOZ030-031-038-039-044-045-054-040545-
Ray MO-Carroll MO-Johnson MO-Saline MO-Lafayette MO-Pettis MO-
Henry MO-
1203 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR HENRY...WESTERN PETTIS...
SOUTHEASTERN RAY...SOUTHWESTERN CARROLL...WESTERN SALINE...LAFAYETTE
AND JOHNSON COUNTIES UNTIL 1245 AM CDT...

At 1202 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Malta Bend to near La
Monte to near Lincoln. Movement was west at 35 mph.

Wind gusts to 55 mph will be possible with this storm outflow.

Locations impacted include...
Sedalia, Warrensburg, Clinton, Richmond, Odessa, Higginsville,
Lexington, Windsor, Knob Noster, Concordia, Holden, Sweet Springs,
Whiteman Air Force Base, La Monte, Waverly, Wellington, Norborne,
Hardin, Leeton and Green Ridge.

This includes Interstate 70 in Missouri between mile markers 33 and
73.

LAT...LON 3821 9382 3883 9407 3934 9400 3930 9325
      3882 9331 3854 9319 3854 9328 3851 9330
      3851 9352 3821 9352 3821 9354 3822 9356
      3821 9357 3820 9356
TIME...MOT...LOC 0502Z 091DEG 31KT 3924 9341 3884 9346 3838 9326

PP
Local storm report, Jun 4, 12:07 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     MOBERLY                 39.42N 92.43W
06/03/2020                   RANDOLPH           MO   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS SEVERAL TREE
            LIMBS DOWN, SCATTERED ACROSS THE CITY OF
            MOBERLY.

&&
Local storm report, Jun 4, 12:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      2 NNE MOBERLY           39.45N 92.42W
06/04/2020                   RANDOLPH           MO   EMERGENCY MNGR

            EMERGENCY MANGEMENT REPORTS WATER COVERING
            HIGHWAY 24 EAST OF HIGHWAY 63.

&&
Special weather statement, Jun 4, 12:14 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1214 AM CDT Thu Jun 4 2020

MOZ001-002-011-040600-
Atchison MO-Holt MO-Nodaway MO-
1214 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHWESTERN HOLT AND
NORTHWESTERN NODAWAY COUNTIES UNTIL 100 AM CDT...

At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peru to near Shubert to 6 miles northwest
of Sabetha. Movement was east at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Tarkio, Mound City, Rock Port, Fairfax, Craig, Rockport, Big Lake,
Westboro, Watson, Blanchard, Fortescue, Bigelow, Corning, Phelps City
and Indian Cave State Park.

This includes Interstate 29 between mile markers 84 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.

LAT...LON 4058 9577 4058 9518 4026 9516 4000 9531
      4004 9542 4012 9539 4018 9548 4024 9547
      4026 9555 4030 9556 4031 9566 4034 9562
      4041 9566 4046 9564 4048 9570 4054 9565
      4056 9568 4052 9571 4052 9575 4057 9577
TIME...MOT...LOC 0514Z 265DEG 31KT 4054 9578 4029 9573 3998 9585

PP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 1:09 AM CDTSpecial Weather StatementEAXJohnson, Leavenworth, Wyandotte51 min
Jun 4, 1:26 AM CDTSevere Thunderstorm WarningEAXDoniphan34 min
Jun 4, 1:30 AM CDTAreal Flood AdvisoryEAXDoniphan3 hr
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte34 min
Jun 4, 1:43 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami32 min
Jun 4, 1:52 AM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte38 min
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXJohnson, Linn, Miami43 min
Jun 4, 2:21 AM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami39 min
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningEAXLinn35 min
Jun 3, 7:10 PM CDTSpecial Weather StatementEAXPettis35 min
Jun 3, 8:51 PM CDTSpecial Weather StatementEAXRandolph24 min
Jun 3, 9:29 PM CDTSpecial Weather StatementEAXRandolph46 min
Jun 3, 10:03 PM CDTFlash Flood WarningEAXRandolph6 hr
Jun 3, 10:15 PM CDTSevere Thunderstorm WarningEAXRandolph30 min
Jun 3, 10:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph33 min
Jun 3, 10:41 PM CDTSpecial Weather StatementEAXHoward49 min
Jun 3, 10:43 PM CDTSpecial Weather StatementEAXChariton, Macon47 min
Jun 3, 10:47 PM CDTSpecial Weather StatementEAXRandolph43 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningEAXChariton22 min
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Livingston34 min
Jun 3, 11:26 PM CDTFlash Flood WarningEAXChariton, Howard5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementEAXChariton40 min
Jun 3, 11:38 PM CDTSpecial Weather StatementEAXChariton52 min
Jun 3, 11:44 PM CDTSpecial Weather StatementEAXCarroll46 min
Jun 4, 12:03 AM CDTSpecial Weather StatementEAXHenry, Johnson, Lafayette, Pettis, Ray42 min
Jun 4, 12:08 AM CDTSevere Thunderstorm WarningEAXCarroll, Saline37 min
Jun 4, 12:14 AM CDTSpecial Weather StatementEAXAtchison46 min
Jun 4, 12:28 AM CDTFlash Flood WarningEAXCarroll, Chariton, Saline5 hr
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph3 hr
Jun 4, 12:51 AM CDTSpecial Weather StatementEAXHolt, Nodaway39 min
Jun 4, 12:52 AM CDTSpecial Weather StatementEAXCass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more38 min
Jun 4, 1:31 AM CDTSpecial Weather StatementEAXCaldwell44 min
Jun 4, 1:37 AM CDTSpecial Weather StatementEAXBates, Cass, Clay, Jackson38 min
Jun 4, 1:48 AM CDTSpecial Weather StatementEAXGentry42 min
Jun 4, 2:03 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more3 hr
Jun 4, 2:14 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Grundy, Livingston46 min
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more49 min
Jun 4, 2:31 AM CDTTornado WarningEAXJackson14 min
Jun 4, 2:59 AM CDTTornado WarningEAXBates, Cass31 min
Jun 4, 3:04 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline4 min
Jun 4, 3:06 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more39 min
Jun 4, 3:28 AM CDTTornado WarningEAXBates14 min
Jun 4, 3:30 AM CDTAreal Flood AdvisoryEAXCarroll, Lafayette, Ray, Saline3 hr
Jun 4, 3:40 AM CDTSpecial Weather StatementEAXCooper, Pettis50 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXCarroll4 days
Jun 4, 3:52 AM CDTRiver Flood WarningEAXHoward32 hr
Jun 4, 3:57 AM CDTRiver Flood WarningEAXRay21 days
Jun 4, 4:09 AM CDTAreal Flood WarningEAXChariton, Howard, Randolph6 hr
Jun 4, 4:50 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline6 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXCooper, Saline3 days
Jun 4, 8:02 AM CDTRiver Flood WarningEAXCass, Henry, Johnson15 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline60 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCooper36 hr
Jun 4, 10:15 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.